Welcome, Guest. Please login or register.
January 22, 2019, 08:23:45 pm

Login with username, password and session length


Members
Stats
  • Total Posts: 740156
  • Total Topics: 61509
  • Online Today: 321
  • Online Ever: 1421
  • (August 13, 2016, 05:18:44 am)
Users Online
Users: 2
Guests: 293
Total: 295

Welcome


Welcome to the POZ Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Menstrual change before treatment anyone??  (Read 882 times)

0 Members and 1 Guest are viewing this topic.

Offline Jenny69

  • Member
  • Posts: 12
Menstrual change before treatment anyone??
« on: May 05, 2018, 10:08:02 pm »
Hi everyone!
I was diagnosed couple of months ago and I'm not on treatment yet cuz my vl is really low and cd4 are in good range and I'm taking some time before I go on with treatment, but since I got infected my period changed dramatically from 5 days period to 1 day period only, it's like I got my period today and tomorrow evening is gone, my family doctor did hormones test and it was all good. So I really think Hiv itself is causing me this periods changes since before I got infected my period was perfectly fine. Does anyone here had the same experience even before treatment? I really hope to get some answers/ Thank you!!

Offline Bobsy

  • Member
  • Posts: 4
Re: Menstrual change before treatment anyone??
« Reply #1 on: May 07, 2018, 02:13:46 pm »
Hi Jenny,

Yes, pre diagnosis Iíve had periods that stopped and started in the past, or didnít follow the regular pattern.  In general this can be due to things like stress, bereavement, moving house, changing job, or extreme weight loss.

As far as hormone testing goes, well youíve had a result showing all is normal, but hormones can fluctuate and you would actually need several taken at different times in your cycle showing a pattern to get any sort of conclusive result.

Unless very early menopause runs in your family, and reading your other posts, it sounds like anxiety is causing your current period changes.

Perhaps when youíve got the other STIs treated and are on HIV medication things will settle down for you. It does get better  :)

 


Terms of Membership for these forums
 

© 2019 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.